# SDR AALA202110077240

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 88,365 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 3D, 4D AND 5D EMERGENCY LIGHTS INOPERATIVE. FOUND CONNECTOR  D3261J LOOSE. TIGHTENED PER SSM 33-51-58.
